# SDR DALA2017021901399

- Difficulty date: February 16, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 119,089 hours, 17,137 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT BS 1219. BETWEEN STRINGERS 37L - 38L SHEAR TIE CORRODED.  REPLACED THE SHEAR TIE.
